# SDR CA030224004

- Difficulty date: February 19, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 60,132 hours
- Engine: Pwa JT8D17A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38042816
- Part serial: 34709
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) PRIOR TO PUSH BACK, AIRCRAFT RAPIDLY FILLED CABIN WITH SMOKE, AIRCRAFT DEPLANNED.   CAUSED BY THE BLEED FROM THE APU (BURNED OIL CONTAMINATION) APU CHANGED AND COLLESTER BAGS REPLACED.  AC SERVICEABLE
